Do you just mean Effexor,otherwise known as,(venlafaxine)?
I have been taking that for at least two years or more.It has been helping me quite alot,but, I will tell you that if you go off of it....you will notice "swishing "sounds..which come from you moving your eyeballs in your head..believe it or not!
!!!It's pretty strange,and then you also get a headache, and you also can get strange and not-so-wonderful "nightmares",as well as highly depressing thoughts....Beware! I have to always make sure that I order my meds way ahead of time..l..because I got so depressed, that I was a huge mess! I went into crying jags,and felt almost suicidal at different intervals.Now I REALLY work hard at getting my meds, ahead of time,,,,because I Loath the side effects!!!!
But, the great thing is, is that you need to "work" with your effexor,this is what people told me ...people that I used to be in an obsessive compulsive group....they used it,and told me that it was a wonderful medicine, but, work positively with it,(Think positive thoughts with the meds, it works better!).
For me, that medication worked "right away", the very day that I started to take it......although, that could have been "psychological" on my part...because my doctor said that it doesn't work right away, it takes a month or so to kick in,maybe more! But, I swear, it DID work, Right Away!!!
Ask your doctor and your pharmisists about it, and get the facts!!
p.s., I do not think that your sexual feelings will leave you with these meds,it doesn't hinder me....and I also think that in some ways, if you fight any type of medication....you can win...you just have to give it your all.But, there are some meds, that I would have to agree, that you honestly can't feel anything....but, I still believe in fighting it, no matter what! I never give in or give up!